# SDR VNAA2018062599909

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,230 hours, 34,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145297
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 45-2018-109 P1, STEP 6, AND NDTM PART 1, 51-20-06,  FOUND MULTIPLE CRACK INDICATIONS APPROXIMATELY .15 INCH LONG FROM CUTOUT HOLE.    REPAIRED THE LT PRESSURE FLOOR SILL IAW EA 45-2018-109.
